Translator Disclaimer
December 2012 The box topology of infinite simplicial complexes
Katsuro Sakai, Hanbiao Yang
Tsukuba J. Math. 36(2): 295-309 (December 2012). DOI: 10.21099/tkbjm/1358777002

Abstract

In this paper, realizing an infinite simplicial complex K in the linear space RK(0) naturally, we investigate the box topology on |K| inherited from RK(0) that is finer than the metric topology and coarser than the Whitehead (weak) topology.

Citation

Download Citation

Katsuro Sakai. Hanbiao Yang. "The box topology of infinite simplicial complexes." Tsukuba J. Math. 36 (2) 295 - 309, December 2012. https://doi.org/10.21099/tkbjm/1358777002

Information

Published: December 2012
First available in Project Euclid: 21 January 2013

zbMATH: 1260.57040
MathSciNet: MR3058242
Digital Object Identifier: 10.21099/tkbjm/1358777002

Subjects:
Primary: 54A10, 54C55, 57Q05

Rights: Copyright © 2013 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.36 • No. 2 • December 2012
Back to Top